MathSciNet Relay Station
MathSciNet bibliographic data
MR1954970 65C05 (65D30 65Y20 68Q25)
Wang, Xiaoqun Strong tractability of multivariate integration using quasi-Monte Carlo algorithms. Math. Comp. 72 (2003), no. 242, 823–838.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement